# SDR SWIA202158217

- Difficulty date: May 12, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 16,208 hours, 8,933 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 632703 : DENT FOUND ON/UNDER LEADING EDGE OF LEFT SIDE HORIZONTAL STABILIZER. LARGE GASH IN LOWER SKIN TRAILING DENT. SUSPECT HIT BY SERVICE TRUCK IN IAH. NOT THERE DURING FO POST FLIGHT INSPECTION IN IAH. THIS DAMAGE HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 FORM M-337 REQUIRED    (FLIGHT 5743 - FILED CLOSED)    COMPLIED WITH TEMP REPAIR TO THE LEFT HORIZONTAL STABALIZER LOWER SKIN BETWEEN FRONT SPAR - STRINGER 4L AND RIB 8 - RIB9 ETD2021-170-014447 REV:/  USING TECHNICAL INSTRUCTION TI-170-21-077 REV:/ DATED 17-MAY-21
